# SDR UPS804267

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1691
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND THE AFT FUSELAGE END FITTING WAS CRACKED AND CORRODED AT STATION 1691 AND LONGERON 28L.  MAINTENANCE REMOVED THE FITTING PER SRM 51-1-20 AND INSTALLED THE NEW FITTING PER SRM 51-1-20 AND 51-3-0.
